MAUDE Adverse Event Report: ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR
Model Number T25 HEXALOBE, ISO, CANN.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 28th october 2025, it was reported by an arthrex employee via email that an ar-8770-01, driver shaft, t25 hexalobe, cannulated, iso, trilobe, broke.The screwdriver was loaded correctly into the hand piece, and the screw was attached correctly to the screwdriver tip.Minimal force was used when the tip of the screwdriver broke off.This was detected during a calcaneal osteotomy and medial shift procedure on (b)(6) 2025.The procedure was completed successfully as a secondary screwdriver was used from the tray.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence showing an ar-8770-01 hexalobe with damage at the distal tip.Based on the information available ¿ which may include the returned device (if applicable), photographs, videos, event description, and supplemental field input ¿ arthrex has determined that the most likely cause of the reported issue is use-related factors, including: off-axis insertion during use improper or insufficient bone preparation use of the instrument for prying or leveraging with excessive force these actions can generate bending stress, torsional overload, or point-loading conditions that are consistent with the damage observed at the tip.Per dfu-0023-eo revision 5, section i.Cautions: 2.¿to avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.¿ 6.¿flexion of the joint with the instrument in position in the joint may result in bending or breakage of the instrument.¿ 7.¿do not overstress the device or use the device to pry tissue.¿.

Brand Name
T25 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23440118
Report Number1220246-2025-04944
Device Sequence Number8672267
Product Code LXH
UDI-Device Identifier00888867263789
UDI-Public00888867263789
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT25 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8770-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown